litlreddd

256d

hi im ava. i have adhd and recently stopped taking my meds because they made me feel slow and sluggish when playing volleyball. i always feel super tired and drained now. any ideas for meds or natural remedies to help with it?

Attention-Deficit Disorder

View all
  • Tommy_Huggins

    255d

    Keep taking ur meds

  • Kid

    255d

    Hi Ava !! You should definitely consult your psychiatrist, it’s not normal to feel lethargic from your meds. But at the same time, if you’re feeling tired when you don’t take them, you probably do need to be actively taking something for yourself so trying a different medication might help. Or, depending on which medication you were taking and for how long + how high a dosage etc. you may be experiencing withdrawal symptoms from suddenly stopping your meds. Again a psychiatrist can asses the situation much better but this is what I’m getting from what you wrote. Best of luck <3

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.